Narcan

Narcan or Not? Law Enforcement Agencies Vary on Approach to Overdoses

While Donations and Grants Make Narcan Easily Accessible For Police, Some Choose Not to Use It

SUPERIOR, Wis.- The number of people dying from opioid overdose in the Northland is not slowing down. Five people died in the Duluth area in January alone, and across the bridge in Superior overdose calls are becoming more frequent – and often police officers are the first ones on scene. Now, even the smaller law enforcement agencies are now faced…

SPECIAL REPORT: Body Camera Video Shows Lives Saved By Narcan

Superior Police have Adminstered the Opioid-Reversal Drug More than 50 Times Since 2016

SUPERIOR, Wisc. – As Superior Police Officers continue to respond to several opioid overdose calls each month, we’re getting a closer look at the reality behind the opioid crisis. In a FOX 21 exclusive, Superior Police released body camera video of officers using Narcan to save the lives of people overdosing on opioids. In the two videos released, officers respond…

Opioid Overdose Antidote Now On-Hand at the Cook County Sheriff’s Department

This investment came in the form of a big donation for the Cook County Sheriff's Office

COOK COUNTY, Minn.-  Keeping law enforcement protected from the deadly painkiller known as fentanyl is a serious concern across the country. Fentanyl is often times mixed with heroin and can cause an officer to overdose just by being exposed to the particles in the air during searches, like a traffic stop.  This has forced law enforcement agencies to invest in an opioid…

UW-Superior Receives Narcan Kits

Safety officers will administer the drug

SUPERIOR, Wis. -Nine campuses in the University of Wisconsin system will be provided with free Narcan nasal spray, this includes UW-Superior. Law enforcement and campus security will receive the spray to treat opioid overdoses. “Narcan is a first line of defense against an overdose, so it can potentially save lives here on campus by getting that immediate dose of Narcan until first responders…

Fon du Lac Tribal & Community College Holds Opioid Overdose Training

Signs of an opioid overdose include difficulty breathing, small pupils and pale and clammy skin

CLOQUET, Minn. -Many people living in St. Louis and Carlton County know the effects of the opioid all crisis too well. They might have dealt with or have family members dealing with an addiction. Naloxone or Narcan is one drug that reverses the effects of an opioid overdose. Several people were at Fon du Lac Tribal & Community College for…